Couldn't find what you looking for?

TRY OUR SEARCH!

Hiii there, im alexis. i have suffered from add and adhd and have been taking medicen since i was in 3rd grade. i started off with ridalin that i took twice a day. i got taken off my medicen in 5th grade due to weight loss. i went down to 45 pounds. i also cannot take this medicen any longer because i go to high school and cant stop by the nurse everyday for medicen, im more busy now. when i got taken off my medicen i gained weight, no im not fat. im 14 and i am 130 pounds. i didnt tak medicen all threw out middle school. now that im in high school i need it. so my doctor put me on conserta. i feel like it makes me loose my appitite, and makes me moody in a bad way. is there any side effects i should know about? does it cause me to loose weight? does it cause my additude to change? i need advice on this.

Loading...

Hi Alexis,
Every medication has side effects and different people react differently even to the same medication. The thing with almost every medication is that it’s a doctor’s job to evaluate if the benefits of taking it are bigger than the possible side effects it could have. Most of the ADHD medications, Concerta included have an effect on your appetite and make you lose weight. You doctor of course knew that and its possible that he think that this medication is the right choice because it won’t have too much of side effects. How do you mead moody? Is it like nervous, or its more like sad/ happy?
Reply

Loading...

so i will loose weight? i talked to my aunt about it and she said carry crackers around ? to eat even when i feel like im not hunrgy. annd when i say moody, i mean more like .. i get mad and upset really easly. any adviceee?
Reply

Loading...

Your aunt is right – you should carry some snacks or something with you all the time. It’s because of the medicine, but it doesn’t have to mean that you’ll lose all the weight you have now. Remember that you can eat almost anything and as much as you want – all the food most people are afraid to eat because they get fat when they eat it, as long as you still keep yourself active because you don’t want to ruin your health on account of this. At first I thought that it’s because of the drug you feel nervous ad mad, but you know, at your age all that is perfectly normal. As you grow older and learn new things you will also learn to get over emotions like these.
Reply

Loading...

ohh alright, and does it speed up heart rate? gym isnt going so welll. and last thing is it possible to actually gain weight on this pill even if your not eating alot ?
Reply

Loading...

Concerta like most of attention deficit disorder medications can cause your heartbeat to become faster or uneven. That is something that only can be monitored and becomes a serious problem when it joins up with feeling like you might pass out and changes in blood pressure. Then you need to see your doctor so he can adjust the medication. Only thing you can do to, at least, not lose weight and maybe gain some is to eat maybe a little more and to choose food that is proven to help gaining weight like pasta, potatoes and such. Anyway after maybe losing few pounds because of the Concerta or different ADD medication people say that their appetite gets back to normal and weight comes back. You just need to watch it for a while.
Reply

Loading...